skin-hair-icon
Itching & Red spots on body
From last couple of days i am suffering from body itching with red spots on body. I had taken the medicine but after that again it is coming if i stop to take the medicine. What is the causes of it?
59 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Seems like you are suffering from acute urticaria. Treatment includes identification of underlying cause like infection, infestation, drugs, food etc.
Next Steps
consult a dermatologist with photographs for treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this red spots... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online with relevant photographs for proper diagnosis and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.